# SDR SIMA200719802

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 11,390 hours, 8,503 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

SLAT FAIL CAUTION AND SLAT ACT SYSTEM FAILED MECHANICAL JAM MESSAGE.  RESET SLAT ACTUATOR, TRIP INDICATORS; LEFT SIDE WS48.00, WS327.00, WS423.00 AND RIGHT SIDE WS48.00, WS327.00, WS353.00, WS423.00 IAW CRJ AMM 27-81-09.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
